It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 Showing 1 - 20 of 180 for accutane 2nd course. (0.010 seconds)


... I took 40 mg Accutane for 6 months, and my skin was wonderfull for a while. After only one month post my skin started to get oily and got some tiny zits. ... (1 replies)
... I was wondering if people who took a second course of accutane saw any difference between the first one. Was it exactly the same? ... (0 replies)
... Background: 150lbs. 60mg a day I hope you're right but my acne has hardly improved. I've had maybe 3 good weeks while on it. All the other weeks I break out daily just like I did before treatment. My breakouts aren't as bad as before but it hasn't cleared me up like I would hope. Shouldn't I be totally clear after 5 months of treatment? (15 replies)

... Has anyone actually been clear for a long time after a 2nd course if they weren't after the first? ... (15 replies)
... You can't tell if you need a 2nd course while you are still in the process of the 1st one. ONce you stop, you will be much clearer. Once your off for a month then you can see if you need a 2nd course. ... (15 replies)
... It depends on how bad you have it. If you dont care of the annoying side effects "dryness" then go for it. (15 replies)
... I'm probably going to need a 2nd course. I'm almost through with my 5th month and I'm still breaking out. ... (15 replies)
... There doesn't seem to be any other option than a 2nd course of accutane. I've tried basically every topical and pill available. Does a 2nd course work? ... (15 replies)
ACcutane 2nd run
May 27, 2004
... No its not strong but you can go to 20 mgs or 10 mgs a day which i wouldn't. Thats good that accutane has helped you and a 2nd course will just make it better. Good Luck. 40 mgs sounds about right for 4 months. ... (2 replies)
... HEy everyone.. I just wanted to ask the peeps who have already done one or more course of accutane.. ... (2 replies)
... OK, just wondering if anyone has experienced this and if anything helped. I'm on hmmm...week 12 maybe of Accutane, 2nd course, 40 one day, 80 the next. I'm female. ... (2 replies)
Accutane & alcohol
Oct 23, 2002
... One of my mates invited me to a trip. Young girls, some of my best mates and alcohol....It's gonna be great. I just got to get on this trip! Unfortunately I'm on accutane (2nd course, daily dose 50mg, I weigh about 70 kg, 3 weeks since I started) and I've heard alcohol is a big nono while on the drug. Is this true? Can something serious happen if I drink? (8 replies)
... A second course of Accutane is frequently required, and the side effects shouldn't be significantly different this time compared to last. ... (1 replies)
Post Accutane
Jan 29, 2007
... oily for about a year. Then it got bad again, but not as bad as it originally was. It was mostly just oily with an occasional breakout. Then I took a 2nd course, but only for 3.5 months because I had severe side effects. ... (3 replies)
... well i guess this KIND OF pertains to your question.. well more so just commenting that i went on my first course of accutane for 5 months and have been off of it for 1 year now. ... (9 replies)
... My 2nd course of Accutane treatment is going EXTREMELY well! Especially compared to my first course of Accutane. During my first course I had acne everywhere and it slowly faded and wasn't completely gone til the end of my 6th month. ... (40 replies)
... My 1st and 2nd course were very different. ... (68 replies)
... of accutane....ive read quite a few of people have to go on 2 or 3 courses to get it to their liking, and as much as its hard to chose, they were happy after the 2nd or 3rd. i hope it works out for you, and maybe a 2nd course that is shorter would be good and make you happier in the end . ... (3 replies)
... ly not fun, but without it i was breaking out into these serious cyst complexes all over my jaw in particular. it helped to control that to a very real degree. accutane was something of a nightmare for me, but it worked in the long run. ... (3 replies)
I got Accutane!!!
Sep 26, 2005
... reading, most peoples acne does not return after Accutane. Or if it does it is very minimal. I think a lot of the reason we hear about people having to go on a 2nd course is because all the people who got clear don't come around anymore. ... (7 replies)


Associated Tags: accutane, acne, differin, hairloss, spironolactone

Pages: 1 2 3 4 5 6 7 8 9

All times are GMT -7. The time now is 09:35 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!